Differential and Integral Equations

Some remarks on bifurcation

Jesús García Azorero and Ireneo Peral

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Bifurcation results for some problems with different kinds of lack of compactness are discussed. The techniques used are, mainly, topological and variational.

Article information

Differential Integral Equations, Volume 16, Number 3 (2003), 281-302.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B32: Bifurcation [See also 37Gxx, 37K50]
Secondary: 35J20: Variational methods for second-order elliptic equations 35J60: Nonlinear elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory 47J10: Nonlinear spectral theory, nonlinear eigenvalue problems [See also 49R05] 58E07: Abstract bifurcation theory


García Azorero, Jesús; Peral, Ireneo. Some remarks on bifurcation. Differential Integral Equations 16 (2003), no. 3, 281--302. https://projecteuclid.org/euclid.die/1356060672

Export citation